Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. R. Forsyth
Title: Solutions of the Examples in a Treatise on Differential Equations
Additional book information: London, Macmillan and Company, 1918. 249 pages.

Review Information:

Reviewer: Charles N. Moore
Journal: Bull. Amer. Math. Soc. 27 (1921), 181-182
DOI: https://doi.org/10.1090/S0002-9904-1921-03390-8